Skip to main content

Publisher: Elsevier

Volume 123, Number 8, December 1999

Structural Stability of Asymptotic Lines on Surfaces Immersed in R3
pp. 599-622(24)
Authors: Garcia, R.; Gutierrez, C.; Sotomayor, J.

Favourites:
ADD
Favourites:
ADD

Full length article
pp. 643-663(21)
Authors: Berkaoui, A.; Ouknine, Y.

Favourites:
ADD

Full length article
pp. 665-670(6)
Author: Tsygvintsev, A.V.

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more